ITEM METADATA RECORD
Title: An algorithm for rational interpolation similar to the qd-algorithm
Authors: Wuytack, Luc # ×
Issue Date: 1973
Publisher: Springer, Heidelberg
Series Title: Numerische Mathematik vol:20 pages:418-424
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science